# SDR REXA2016080201463

- Difficulty date: August 2, 2016
- Submitted: August 5, 2016
- Operation: Air carrier
- Aircraft: N908XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15140
- Aircraft time: 21,488 hours, 13,974 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR ENTRANCE UPPER AND LOWER SILL ANGLE CORRODED.  CONTINUATION CARD 81514011, OP 94.  INSTALLED NEW PASSENGER DOOR UPPER MID CAP ANGLE, LOWER KICKPLATE ANGLE, REINSTALLED PASSENGER DOOR HANDRAIL FITTINGS AND PROXIMITY SWITCHES IAW SRM 51-42-02-001-001-A01, 51-42-13-001-001-A01, 51-42-06-001-001-A01, 51-42-21-001-001-A01 AND IAW AMM 52-11-05-400-801-A01, 52-11-05-400-802-A01 & 52-70-04-400-802-A02.  ALL REQUIRED OPS CHECKS, CHECK GOOD AT THIS TIME.
